# SDR CALA2016122601169

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 70,783 hours, 9,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T510839
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 325 LBL 22 TO 54 FLOORBEAM UPPER TEE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101.   REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201.
